# SDR A6WA200940129

- Difficulty date: March 10, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,376 hours, 12,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE PANEL CRACKED IN ZONE 2 (CRACK LENGTH .460) REF REO 601R-52-702, REV A.  REPAIR ON FWD FWD SIDE OF PAX DOOR PANEL PERFORMED IAW REO 601R-52-11-702, REV A.  (K)
